# SDR FDEA201411253893

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,737 hours, 24,994 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT NOT ILLUMINATED WITH RT CREW ENTRY DOOR ARMED UPON LANDING.  ADJUSTMENT TEST ON PROXIMITY SWITCH ON GIRT BAR RT DOOR IAW AMM 25-66-11-2.  TESTED SATISFACTORY.
